i am going on 30 in a few months and i have a brown discharge for the last 3 weeks (1 week before my period and 2 weeks after). I recently had a health check for a life insurance, including blood work. i passed the exam. I also went for a checkup with the gynecologist and i have a normal pap smear, normal wet mount test (no trich or other fungal or bacterial infection).
my doctor says heavy discharge might be because of hormonal changes due to my age...so does this mean this brown discharge is also related to hormonal changes? anyone with any idea?
discharge is not smelly, does not have consistency as a yeast infection. it is just like regular sexually turned on discharge but brown. help help with insights!
I use to have a problem very similar to what you mentioned in your post. I was around the same age as you.
My problem turned out to be "iron" rich foods and or iron containing supplements. It would happen each time I ingested one or the other esp. the iron supplement or "liver loaf". I know Liver loaf sounds gross to most people; but, I love it!
Anyway, once I figured it out, it all stopped. Come to find out afterwards, when I told my doctor I think I found what the problem was (because the doctor initially had no idea what was causing it) he told me that apparantly, in my case, it was due to my acquiring more "iron" than what my body needed and this could have caused the endometrial lining to discharge the excess build up of blood from the iron overload in my system. I don't know if that is factual; but, what I do know, is that I never experienced that problem again after I discontinued taking iron rich vitamins and the "liver loaf" which is extremely high in iron also.
I don't know if this could be what is causing your symptom. But I thought, just in case, I would share my experience with you. I went through this for approx. 3 to 4 yrs. before I figured it out.
Hi there, what you are going through right now is completly normal, yes it could be your hormones or just a change in pattern with your cycle, I am 30 as well and that happened to me quit some time ago, everything came back normal on my pap and my dr said it is just a change in our bodies, so no worries on your end, nothing to be concerned about...
im also having brown discharge since 2 mnths ago.1 year ago i did a pap test and the result was normal.so the doc not recommend to do another pap test because everytime she do the pelvic exam, it will bleed.so she did the vaginal swab to see any infections and result shown that i've got candida infections.after took difflon i thought everythings gonna be fine.this mnth before i got period i still hv regular brownish discharge every mrning..i thought after period all this goin to b fine.. but today i still have this dark brownish discharge.what it could be? pls help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.